Integrability, fusion, and duality in the elliptic Ruijsenaars model

Kazuhiro Hikami, Yasushi Komori

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


The generalized elliptic Ruijsenaars models, which are regarded as a difference analog of the Calogero-Sutherland-Moser models associated with the classical root systems are studied. The integrability and the duality using the fusion procedure of operator-valued solutions of the Yang-Baxter equation and the reflection equation are shown. In particular a new integrable difference operator of type-D is proposed. The trigonometric models are also considered in terms of the representation of the affine Hecke algebra.

Original languageEnglish
Pages (from-to)751-761
Number of pages11
JournalModern Physics Letters A
Issue number11
Publication statusPublished - Apr 10 1997
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics
  • Astronomy and Astrophysics
  • Physics and Astronomy(all)


Dive into the research topics of 'Integrability, fusion, and duality in the elliptic Ruijsenaars model'. Together they form a unique fingerprint.

Cite this